Reaction to Xarelto

Hi. After an ablation for AF, I was given xarelto. The first night after the ablation, although exhausted, I suffered terrible restlessness and couldn't sleep. In the morning, I had a panic attack and needed Xanax to calm down. I was later released from hospital but that evening had full blown anaphylaxis and was re-admitted to the Emergency Room. They couldn't determine the cause. Subsequently, I found that I experienced itching in the body and severe restlessness after taking xarelto, but the doctors didn't think it possible. I experimented, against advice by only taking it every 36 hours and found that 24 hours after taking xarelto the restlessness would begin to wear off and I could rest. Thankfully I am off thinners, but it was two months of hell. Anybody else experience this?

2 Replies

  • Been on it for about 6 months and have had no problems whatsover.

  • I have recently changed from warfarin to xeralto with no problem at all . Sorry you ve had such a bad reaction but glad its ok now.

You may also like...